MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Baseline was sinus bradycardia, with occasional dropped beats.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon.The patient into a complete heart block and it was characterized to be intermittent.During the procedure, the valve was able to be implanted.On an unknown date in (b)(6) 2026, the patient received a permanent pacemaker.The patient was in a stable condition.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).Baseline was sinus bradycardia, with occasional dropped beats.The length of the membranous septum was 6.4mm.There was no calcification extending beneath the aortic annular plane in the interventricular septum.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon.The patient went into a complete heart block, and it was characterized to be intermittent.A temporary pacemaker was placed to start the procedure.During the procedure, the valve was able to be implanted at a depth of 6mm on the non-coronary cusp (ncc) and 5mm on the left-coronary cusp (lcc).A temporary pacemaker was left in place to stabilize the cardiac rhythm.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.On an unknown date in (b)(6) 2026, the patient received a permanent pacemaker.The implanter classifies this event as being related to the patient¿s past medical history.The patient was in a stable condition and noted to be discharged.
 
Additional Manufacturer Narrative
An event of heart block and permanent pacemaker was reported.A more comprehensive assessment could not be performed as limited information was available, and the device was not returned for analysis.Based on the information available, no new hazards or harms were identified that would alter the current benefit¿risk profile.Additionally, there was no evidence of a product issue or concerns regarding the device¿s labeling or design.The unexpected medical intervention was result of case specific circumstances as temporary pacemaker was used.The surgical intervention appears to be specific to the circumstances of the case, as the patient required a permanent pacemaker implant due to the heart block.There is no indication of a product quality issue related to the device¿s labeling, design, or manufacturing.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24338762
Report Number2135147-2026-00923
Device Sequence Number18585183
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280402
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10827037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight78 KG